Loading [MathJax]/jax/output/SVG/config.js
Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskii Sbornik. Novaya Seriya, 1962, Volume 59(101) (supplementary), Pages 229–244 (Mi sm4700)  

This article is cited in 2 scientific papers (total in 2 papers)

Some bounds for solutions of elliptic equations

V. I. Yudovich
Received: 30.11.1961
Bibliographic databases:
Language: Russian
Citation: V. I. Yudovich, “Some bounds for solutions of elliptic equations”, Sb. Math., 101 (1962)
Citation in format AMSBIB
\Bibitem{Yud62}
\by V.~I.~Yudovich
\paper Some bounds for solutions of elliptic equations
\jour Sb. Math.
\yr 1962
\vol 101
\mathnet{http://mi.mathnet.ru/eng/sm4700}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=149062}
\zmath{https://zbmath.org/?q=an:0175.11604|0161.31101}
Linking options:
  • https://www.mathnet.ru/eng/sm4700
  • https://www.mathnet.ru/eng/sm/v101/p229
  • This publication is cited in the following 2 articles:
    1. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractors of equations of mathematical physics”, Russian Math. Surveys, 66:4 (2011), 637–731  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. B. Morgulis, “Metod posledovatelnykh priblizhenii v zadache o dvizhenii zhidkosti v oblasti s deformiruemoi granitsei”, Vladikavk. matem. zhurn., 12:1 (2010), 33–52  mathnet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1947–1963 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:454
    Full-text PDF :222
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025